# SDR CALA2022100302656

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 72,156 hours, 26,165 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Pump
- Part number: NA
- Condition: Shutdown
- Location: Eng #1
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

NBR 1 ENGINE FLAMED OUT AT FL330 AFTER TOP OF DESCENT. NO VIBRATION NO FIRE.  NO CONTAMINATION NOTED IN FUEL FILTER. TOMC UPDATE . REF FIM 73-06 TASK 808. RESTART NOT ATTEMPTED BAGAN INSPECTING #1 ENGINE PER FIM 73-06 TASK 808 FROM BEGINNING THROUGH STEP E.(4)(A).  NEED TO CONTINUE FROM STEP E.(4)(B). NOTE, COMPLETED FUEL FILTER INSPECTION STEP E.(6)(B) AND (C) COMPLETING ITEM E.(6) WITH INSTALLING A NEW FUEL FILTER REF LP ADD EMP:U006129,U006300 CONTINUED TROUBLSHHOTING REF FIM 73-06 TASK 808 UNTIL SECTION E PART 8. REMOVED HMU REF AMM 73-21-10-000-801-F00. NEED TO PROCEED WITH INSTALLATION OF HMU. ADD EMP:U384771,U285521 INSTALLED #1 ENGINE DRIVEN FUEL PUMP AND HMU PACKAGE REF TASK 73-11-11-400-801-F00. ITEMS I(1) NEEDS COMPLIED WITH ADD EMP:285521 PERFORMED #1 ENGINE TEST REQUIREMENTS FOR HMU AND FUEL PUMP PACKAGE INSTALLATIONS REF TASK 71-00-00-800-811-F00, OPS NORMAL AMD NO LEAKS . ACCOMPLISHED INSTALLATION INSPECTION OF #1 ENGINE FUEL PUMP IAW AMM 73-21-10  LEAK AND OPS CHECK GOOD AT THIS TIME.
